# SDR SWAA2023021502708

- Difficulty date: February 14, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 53,184 hours, 27,119 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW LIGHT ABOVE THE LEFT OVER WING EXIT DOOR IS INOP.<[01] RE-LAMPED LEFT OVER WING EXIT LIGHT PER AMM 33-51-01
